Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Fibered knots in homotopy $ 3$-spheres


Author: Jonathan Simon
Journal: Proc. Amer. Math. Soc. 58 (1976), 325-328
MSC: Primary 55A40
DOI: https://doi.org/10.1090/S0002-9939-1976-0645362-1
MathSciNet review: 0645362
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Using the recently obtained result that each closed, orientable $ 3$-manifold has a fibered knot, we exhibit a new equivalent of the $ 3$-dimensional Poincaré conjecture.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55A40

Retrieve articles in all journals with MSC: 55A40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0645362-1
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society